Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3461
Title: Some Remarks on Liouville Type Results For Quasilinear Elliptic Equations
Contributor(s): Du, Yihong  (author); Dancer, Edward Norman  (author)
Publication Date: 2003
Handle Link: https://hdl.handle.net/1959.11/3461
Abstract: For a wide class of nonlinearities f(u) satisfying f(0)=f(a)=0, f(u)>0 in (0,a) and f(u)<0 in (a,∞), we show that any nonnegative solution of the quasilinear equation -Δpu=f(u) over the entire ℝ^N must be a constant. Our results improve or complement some recently obtained Liouville type theorems. In particular, we completely answer a question left open by Du and Guo.
Publication Type: Journal Article
Source of Publication: Proceedings of the American Mathematical Society, 131(6), p. 1891-1899
Publisher: American Mathematical Society
Place of Publication: United States
ISSN: 1088-6826
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links: http://www.jstor.org/stable/info/1194368
Statistics to Oct 2018: Visitors: 107
Views: 107
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

102
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.